Duke Mathematical Journal

Multiplication by the coordinate functions on the Hardy space of the unit sphere in n

Nicholas P. Jewell

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 4 (1977), 839-851.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312544

Digital Object Identifier
doi:10.1215/S0012-7094-77-04437-4

Mathematical Reviews number (MathSciNet)
MR0463966

Zentralblatt MATH identifier
0372.47016

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 32A30: Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30) {For functions of several hypercomplex variables, see 30G35}

Citation

Jewell, Nicholas P. Multiplication by the coordinate functions on the Hardy space of the unit sphere in $\mathbb{C}^n$. Duke Math. J. 44 (1977), no. 4, 839--851. doi:10.1215/S0012-7094-77-04437-4. https://projecteuclid.org/euclid.dmj/1077312544


Export citation